The heart doctor said that my two week monitor didn’t catch the passing out episodes of any arrhythmia. The issues happened before and after the monitor was on. So she suggests I get a heart monitor implant that goes under the chest skin for 3 years. She said my heart was very slow at night sleeping and very high during he say when awake. She said my heart skips beats but that is “normal”. The 50mg of Losartan is keeping my tachycardia down to the 130-140/100-90 range so my BP is much better than it has been since I was 13 years old. I was worried that long with tachycardia my heart would be a mess but so far it’s not as bad as assumed. Cardio said I have some “mild leaky valves”.
Next up is a nuclear stress test. Then a sonogram of the carotid arteries in my neck. And then I choose if I want the heart monitor “surgery” which looks very simple. I think I will do it since my episodes come and go. The episodes I’m talking about are the ones that are not POTS but the longer fainting episodes. With POTS I stand up and pass out, wake up on the floor and go sit back down. With the other episodes I start seeing tunnel vision, hear words backwards, can’t understand anyone, can’t move, I HAVE to lay down even if it’s a dirty bathroom floor and I eventually pass out for a while. The episodes last about 45 minutes. My skin turns paler white to gray, I’ve been told I look “dead” and one lady thought I had passed away calling 911. It’s happened about 5-6 times since last year. Cardio thinks it’s brain or heart related.
It’s good to keep testing and rule things out. The more I test the more illnesses I’m diagnosed with. Don’t let anyone tell you nothing is wrong if you know your body and know you are suffering.
Some Tips I’ve noticed over the years:
- IV Rocefin (ceftraxione) can cause your gallbladder issues and to have to be removed. Ask your doctor before you use it.
- Doxycycline and the sun don’t mix, I still have a scar on my forehead from being in the sun for a few minutes while on Doxy.
- Being too aggressive on antibiotics, using too many at once and high doses caused thrush, severe candida and c-diff. It took about 8 months to heal from all and I had to stop all antibiotics. I was on a ton of probiotics and took all precautions before started the aggressive treatment but it didn’t help. I had a flesh eating type of thing that was not only scary but very painful.
Still Need Help
I’m set to move to the East Coast in two weeks. My parents are taking care of my baby niece now and they are barely making it so I’m moving out on my own to save them money. I will also be moving to be with my girlfriend who nearly died recently from renal failure. She was born with only one kidney. She is a cancer survivor, chronically ill and still trying to be a nurse to help others, she’s truly amazing. I want to be there with her to show her that she is loved, appreciated and I would like to take care of her. She deserves to be treated like a princess. Unfortunately I will be barely making it on my fixed income so I need to help to pay my medical bills and IVIG. I’m still looking for any help. Thank you in advance. Update posting next….
The link to my page: GOFUNDME/LYMEINSIDE
I would highly recommend registering and taking the two Lyme disease surveys so we can get the impact of Lyme disease out there. It took me maybe 10 minutes from bed on my tablet.
Sign up here: https://www.mylymedata.org
Had my IVIG infusion on Tuesday. Everything went as usual. Two days later I started having the severe brain pressure. Every time I stand up or bend over it is a stabbing pain in my head and I can’t think for a moment. Takes about 10 seconds for it to calm. I haven’t been feeling so well since I got back from CT. I have been sleeping a lot and healing.
I took my second dose of LDI a couple weeks ago. So far I don’t notice any difference at all but I think I’m on the wrong dose. I took 13c and 12.5c so far but usually I need the high doses so maybe I will feel something on say 7c. I’m requesting a higher dose soon.
Had a lot of personal, family issues going on so I’m quiet. Hope you are all hanging in there. Never give up!